# SDR CA971031014

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Cup
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED ELECTRICAL SHOCK AFTER REMOVING HOT CUP WEN IT CONTACTED WATER TAP.
